advertisement
Question
Posted by: Anon | 2006/11/08

Using Triphasil...

Hi, I've been using Triphasil for a month now and I started my second pack on Monday. I have not had my period as yet and my breast are really hurting and I'm very moody - it feels like my period is going to start soon, but nothing is coming. When do you get your period when on this pill? When you start with the second pack or before or when? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can get it anytime in the red section.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sc | 2006/11/08

You get your period when you are on the red pills (the non-hormonal ones). Where are you now in the pack? - what colour?

Reply to Sc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement